# SDR UALA2013032902036

- Difficulty date: March 28, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,599 hours, 24,855 cycles
- Engine: Pwa PW2037
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER HAS DAMAGE.  REPAIRED IAW ECRA 5510-02283 FROM STEP 1 THRU 9.
